# SDR LR7A2013072300686

- Difficulty date: July 23, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 61,630 hours, 29,994 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-11 CHECK WHILE PERFORMING NR 2153,  DURING THE PEELING UP OF THE LT HORIZONTAL STABILIZER FRONT SPAR WEB, FOUND UPPER SKIN INNER HAT SECTION, CORRUGATED SKIN CRACKED; FS1070, HSS199, WL278.  REPAIRED IAW SMP 583, FIG 55-20-07.  NR 2172 / PSE 55-10-02, AD 2012-06-09.
